# SDR CALA2013100891871

- Difficulty date: October 5, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 42,433 hours, 18,014 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED  AT CIDS.  REPLACED BATTERY AT EPSU 12WL, OPERATION TESTED OKAY.
